# SDR USAASB98140

- Difficulty date: June 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N435US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24557
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Csd
- Condition: Overserviced
- Location: Nr 1 Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BDL - FLT 1837 - FLT WAS CLIMBING OUT OF BOS WHEN THE NR 1 ENGINE CSD OIL TEMPERATURE LIGHT FLICKERED.  OIL TEMPERATURE WENT TO MAXIMUM.  CREW DISCONNECTED THE NR 1 ENGINE CSD AND SINCE THE APU WAS ON MEL, THE FLT DIVERTED TO BDL.  NO EMERGENCY WAS DECLARED AND THE FLIGHT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE NR 1 ENGINE CSD OVERSERVICED.  REPLACED CSD OIL COOLER (LINE) FILTER (P/N AC9780F15Y6) AND INSPECTED CSD INTERNAL (CHARGE) FILTER AND MAGNETIC CHIP DETECTOR. NO METAL CONTAMINATION FOUND.  REPLACED OIL "IN' TEMPERATURE BULB (P/N 102-00002).  SERVICED CSD OIL TO PROPER LEVEL.  RAN ENGINE WITH FULL GENERATOR LOAD.  CSD TEMPERATURE STABILIZED AT 85 DEGREES, RISE 3-4 DEGREES.  OPERATIONAL CHECK AND
